Illinois Journal of Mathematics

The total negation of a topological property

Paul Bankston

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 241-252.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048236

Digital Object Identifier
doi:10.1215/ijm/1256048236

Mathematical Reviews number (MathSciNet)
MR528560

Zentralblatt MATH identifier
0405.54003

Subjects
Primary: 54A10: Several topologies on one set (change of topology, comparison of topologies, lattices of topologies)
Secondary: 54A25: Cardinality properties (cardinal functions and inequalities, discrete subsets) [See also 03Exx] {For ultrafilters, see 54D80}

Citation

Bankston, Paul. The total negation of a topological property. Illinois J. Math. 23 (1979), no. 2, 241--252. doi:10.1215/ijm/1256048236. https://projecteuclid.org/euclid.ijm/1256048236


Export citation